# SDR MWEA020742

- Difficulty date: December 20, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 40,583 hours, 42,744 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Fastener
- Part number: 99365343
- Condition: Cracked
- Location: Sta 207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SUBFLOOR HAS SMALL CRACKS AROUND FASTENERS HOLES JUST AFT OF SERVICE DOOR ENTERANCE UNDER FLOOR SUPPORT ANGLE STATION 207 RIGHT.
